Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 55, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 15, 2025, 2:03 PM CDT for Covington County, Jefferson Davis County, Jones County, Mississippi. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 2:03 PM CDT (19:03 UTC)
- Expired
- Mar 15, 2025, 3:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Covington County, MS, Jefferson Davis County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 84 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 2:11 PM CDT | TORNADO | 2 Nne Bassfield, MS | This tornado began southeast of Santee and moved along Santee Methodist Road producing widespread damage to trees as it moved northeast across eastern Jefferson Davis County. Crossing Bowie creek and into Covington county, the tornado destroyed several commerc |
| Mar 15, 2:16 PM CDT | TORNADO | 5 Nne Bassfield, MS | TDS. |
| Mar 15, 2:20 PM CDT | TORNADO | 5 Ese Lone Star, MS | Large TDS, damage reported by EM. |
| Mar 15, 3:08 PM CDT | TORNADO | 5 N Hickory Grove, MS | Large TDS, damage reported by EM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 10:31 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 15.9
The text
As transmitted.
648
WFUS54 KJAN 151903
TORJAN
MSC031-065-067-152000-
/O.NEW.KJAN.TO.W.0055.250315T1903Z-250315T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
203 PM CDT Sat Mar 15 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Covington County in southeastern Mississippi...
West central Jones County in southeastern Mississippi...
Southern Jefferson Davis County in south central Mississippi...
* Until 300 PM CDT.
* At 203 PM CDT, a tornado producing storm was located near Bunker
Hill, or 11 miles south of Prentiss, moving northeast at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Bassfield, Melba, and Carson around 210 PM CDT.
Lone Star around 215 PM CDT.
Seminary and Collins around 225 PM CDT.
Hebron around 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3153 8991 3179 8953 3179 8950 3163 8924
3143 8957 3143 8967
TIME...MOT...LOC 1903Z 229DEG 32KT 3144 8982
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
861 follow-up statement
161
WWUS54 KJAN 151922
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
222 PM CDT Sat Mar 15 2025
MSC031-065-067-152000-
/O.CON.KJAN.TO.W.0055.000000T0000Z-250315T2000Z/
Covington MS-Jones MS-Jefferson Davis MS-
222 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
COVINGTON...WEST CENTRAL JONES AND SOUTHERN JEFFERSON DAVIS
COUNTIES...
At 222 PM CDT, a confirmed large and extremely dangerous tornado was
located near Collins, moving northeast at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Collins around 225 PM CDT.
Hebron around 235 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3153 8991 3179 8953 3179 8950 3163 8924
3143 8957 3143 8967
TIME...MOT...LOC 1922Z 225DEG 42KT 3163 8963
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
DBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:17 PM CDT, 46 minutes earlier.
Area forecast discussion, Mar 15, 1:17 PM CDT, 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
117 PM CDT Sat Mar 15 2025
...New AVIATION...
.MESOSCALE UPDATE...
Issued at 934 AM CDT Sat Mar 15 2025
Local radars were lit up with severe convection over our western
and delta regional zones. A severe weather outbreak is still
expected today. The 12Z Sat JAN sounding a decent cap at 850mb
that has helped suppress convection over central and east
Mississippi so far but, that cap is expected to erode. Recent
light shower development along and south of Interstate 20 was
already showing signs that the cap was eroding. In addition strong
gusty winds were being observed. These wind gusts will become
stronger this afternoon prompting the issuance of a Wind Advisory
for gusts of 45-50mph even away from storms. Otherwise, the
current Tornado Watch for the western half of the area expires at
1PM. A second Tornado Watch covering the eastern half of MS will
likely be issued prior to 1PM. Tornadoes, some strong to violent
and long-tracked remain the main threat with the storms this
afternoon. Damaging wind gusts and large hail will also be
possible. /22/
&&
.DISCUSSION...
Issued at 230 AM CDT Sat Mar 15 2025
Saturday through next Friday...
Saturday: A severe weather outbreak is expected today through
this evening as all modes of severe weather will be possible
including strong to violent, long-track tornadoes. Damaging winds
60-70 mph and large hail will be likely as well. As a strong,
upper lvl trough pushes towards the area, the low-lvl jet will
strengthen during the afternoon over the region. As a result,
strong deep- layer shear/SRH and favorable instability in place
will lead to multiple rounds of convection with supercell
potential throughout mid morning until the evening.
A high risk for severe weather continues to be advertised in the
greater threat area for violent tornadoes over central into east MS
where supercells will have great access to the most unstable air and
backed low level flow. Scattered to numerous supercells are likely
to develop in the warm sector, and given the fast cell motions and
classic nature of the storms, would expect the potential for long
tornado tracks, so this continues to be messaged. Outside of severe
storms, gusty winds are expected throughout the day. Heavy rainfall
is less of concern but flash flooding will be possible within areas
that experience training storms.
Sunday through next Friday: Ridging pattern along with upper-lvl
zonal flow will filter into the region into next week. Temps will
start off cooler but will be near seasonal averages. Next chance
for rainfall will come on Wednesday as a shortwave trough swings
through the area. Mostly showers and a brief cooldown are expected
with this disturbance. /SW/EC/
&&
.AVIATION...
(18Z TAFS)
Issued at 117 PM CDT Sat Mar 15 2025
Poor flying conditions are expected until around 7pm (00Z on the
16th) throughout the CWA. There is a large severe weather system
producing damaging winds of over 60kt and hail over 2in moving
through the CWA. As such vis/cigs will range from LIFR to VFR
intermittently while the system passes through. This system should
clear western sites by 18Z, central sites by 21Z, and finally
eastern sites by 00Z. Once this system clears the area in question,
expect benign weather and mostly VFR conditions with ceilings
ranging in the 3-4kft range for the remainder of the TAF period./OAJ/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 51 65 40 69 / 40 0 0 0
Meridian 51 68 39 67 / 60 0 0 0
Vicksburg 50 64 40 69 / 30 0 0 0
Hattiesburg 53 73 41 71 / 30 0 0 0
Natchez 50 65 40 70 / 20 0 0 0
Greenville 48 59 40 66 / 30 0 0 0
Greenwood 50 61 38 67 / 50 10 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ030>033-037>039-
043>046-048>052-054>058-062>066-072>074.
LA...None.
AR...None.
&&
22/SW/OAJIn the hours before
Local storm report, Mar 15, 11:50 AM CDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1150 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM Tstm Wnd Dmg North Crossett 33.17N 91.94W
03/15/2025 Ashley AR Law Enforcement
Report of multiple trees downed along
HWY-52, HWY-133, and Camp Rd.
&&
KPLocal storm report, Mar 15, 12:29 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1229 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM Flash Flood 1 WNW Cleveland 33.75N 90.75W
03/15/2025 Bolivar MS Emergency Mngr
Emergency management reported multiple roads
flooded, west of Cleveland MS.
&&
CRLocal storm report, Mar 15, 1:13 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
113 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Tstm Wnd Dmg 5 WSW Pelahatchie 32.30N 89.89W
03/15/2025 Rankin MS Law Enforcement
Local law enforcement reported several trees
down near Collier Cv in Rankin MS.
&&
CRLocal storm report, Mar 15, 1:30 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
130 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM Tstm Wnd Dmg 4 W Camden 32.78N 89.90W
03/15/2025 Madison MS Law Enforcement
Law enforcement reported a tree down on
Loring Rd. Both lanes of traffic are
blocked.
&&
CRLocal storm report, Mar 15, 1:49 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
149 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM Flash Flood Grenada 33.77N 89.81W
03/15/2025 Grenada MS Law Enforcement
Law enforcement reported multiple roads and
streets flooded across Grenada MS.
&&
CRLocal storm report, Mar 15, 1:54 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
154 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM Flash Flood Duck Hill 33.63N 89.71W
03/15/2025 Montgomery MS Law Enforcement
Law enforcement reported multiple
streets/roads flooded across the Duck Hill
city limit.
&&
CRThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:35 PM CDT | Special Weather Statement | JAN | Bolivar | 55 min |
| Mar 14, 8:31 PM CDT | Special Weather Statement | JAN | Sunflower | 59 min |
| Mar 14, 9:28 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 62 min |
| Mar 14, 10:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 62 min |
| Mar 14, 11:11 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 64 min |
| Mar 14, 11:58 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 62 min |
| Mar 15, 12:28 AM CDT | Tornado Warning | JAN | Grenada | 47 min |
| Mar 15, 12:36 AM CDT | Special Weather Statement | JAN | Newton, Scott | 54 min |
| Mar 15, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 43 min |
| Mar 15, 1:22 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 53 min |
| Mar 15, 1:26 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 64 min |
| Mar 15, 1:31 AM CDT | Special Weather Statement | JAN | Scott | 44 min |
| Mar 15, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 61 min |
| Mar 15, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 29 min |
| Mar 15, 2:22 AM CDT | Special Weather Statement | JAN | Newton | 38 min |
| Mar 15, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 52 min |
| Mar 15, 2:57 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 63 min |
| Mar 15, 3:16 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Mar 15, 3:33 AM CDT | Special Weather Statement | JAN | Lowndes | 27 min |
| Mar 15, 5:16 AM CDT | Special Weather Statement | JAN | Bolivar | 29 min |
| Mar 15, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Mar 15, 6:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 54 min |
| Mar 15, 7:14 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 46 min |
| Mar 15, 7:56 AM CDT | Flash Flood Warning | JAN | Washington | 4 hr |
| Mar 15, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Mar 15, 7:57 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Mar 15, 8:30 AM CDT | Flash Flood Warning | JAN | Bolivar | 4 hr |
| Mar 15, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 41 min |
| Mar 15, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 61 min |
| Mar 15, 9:06 AM CDT | Special Weather Statement | JAN | Carroll, Grenada, Holmes | 39 min |
| Mar 15, 9:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 65 min |
| Mar 15, 9:32 AM CDT | Wind Advisory | JAN | Attala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more | 9 hr |
| Mar 15, 9:43 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 62 min |
| Mar 15, 9:50 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 55 min |
| Mar 15, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 53 min |
| Mar 15, 10:26 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 64 min |
| Mar 15, 10:41 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 49 hr |
| Mar 15, 10:56 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more | 64 min |
| Mar 15, 10:59 AM CDT | Tornado Warning | JAN | Franklin, Jefferson, Lincoln | 61 min |
| Mar 15, 11:04 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington | 36 min |
| Mar 15, 11:08 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 67 min |
| Mar 15, 11:18 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 57 min |
| Mar 15, 11:25 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 4 hr |
| Mar 15, 11:38 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 67 min |
| Mar 15, 11:50 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 55 min |
| Mar 15, 11:56 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 49 min |
| Mar 15, 12:02 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 58 min |
| Mar 15, 12:02 PM CDT | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 58 min |
| Mar 15, 12:31 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more | 59 min |
| Mar 15, 12:39 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 66 min |
| Mar 15, 12:43 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more | 4 hr |
| Mar 15, 12:47 PM CDT | Tornado Warning | JAN | Rankin, Scott, Simpson, Smith | 30 min |
| Mar 15, 12:48 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Mar 15, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 27 min |
| Mar 15, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 46 min |
| Mar 15, 1:26 PM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Webster | 2 hr |
| Mar 15, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 62 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 60 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 60 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 58 min |
| Mar 15, 1:35 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 40 min |
| Mar 15, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Mar 15, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 65 min |
| Mar 15, 2:09 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 66 min |
| Mar 15, 2:11 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 43 min |
| Mar 15, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 46 min |
| Mar 15, 2:16 PM CDT | Tornado Warning | JAN | Kemper | 44 min |
| Mar 15, 2:26 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 64 min |
| Mar 15, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Rankin, Simpson | 40 min |
| Mar 15, 2:35 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 26 min |
| Mar 15, 2:43 PM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more | 4 hr |
| Mar 15, 2:49 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 56 min |
| Mar 15, 2:51 PM CDT | Tornado Warning | JAN | Marion | 24 min |
| Mar 15, 3:02 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lamar, Smith | 58 min |
| Mar 15, 3:16 PM CDT | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 25 min |
| Mar 15, 3:18 PM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more | 4 hr |
| Mar 15, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 55 min |
| Mar 15, 3:43 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 26 min |
| Mar 15, 3:45 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Smith | 60 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 40 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.